# SDR 95ZZZX6359

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KTUS/KDAY - FLT 011 - ON LANDING ROLL-OUT, BRAKES FADE WITH ANTI-SKID ON, HYDRAULIC PRESSURE DROPPED TO 2,000 PSI.  MAINTENANCE PERFORMED AN OPERATION CHECK OF THE ANTI-SKID SYSTEM IAW MM CHAPTER 32.  NO DEFECTS WERE NOTED.  BRAKE SERVICE LIMITS WERE CHECKED BY MAINTENANCE AND FOUND TO BE GOOD.  (X)
